# SDR N6WA2013051402

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,817 hours, 14,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING ESCAPE DOOR PANELS DAMAGED.  R & R PANEL IAW AMM 52-21-03.  OP'S CHECKED GOOD.
